Annals of Mathematical Statistics

An Asymmetric Bell-Shaped Frequency Curve

Fausto I. Toranzos

Full-text: Open access

Abstract

Frequency functions of the form (1) below including Pearson's system as a special case are derived from a generating differential equation (2). Their properties are discussed, methods of fitting them are suggested, and their characteristic function is determined.

Article information

Source
Ann. Math. Statist., Volume 23, Number 3 (1952), 467-469.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729393

Digital Object Identifier
doi:10.1214/aoms/1177729393

Mathematical Reviews number (MathSciNet)
MR49520

Zentralblatt MATH identifier
0047.12105

JSTOR
links.jstor.org

Citation

Toranzos, Fausto I. An Asymmetric Bell-Shaped Frequency Curve. Ann. Math. Statist. 23 (1952), no. 3, 467--469. doi:10.1214/aoms/1177729393. https://projecteuclid.org/euclid.aoms/1177729393


Export citation